# SDR C2XA03CL181

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE SERVICE DOOR EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EXIT SIGN INVERTER.  OPERATIONAL CHECKS WERE GOOD.
